# SDR SWIA2019120946835

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 12,872 hours, 7,112 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE IN FLIGHT WE HAD INTERMITTENT BRK LH/RH FAIL MESSAGES. WE COORDINATED WITH DISPATCH, DECLARED AN EMERGENCY AND LANDED AFTER ALL APPLICABLE CHECKLIST AND BRIEFINGS WERE COMPLETE. LANDING UNEVENTFUL, HOWEVER UPON LANDING BRK LH RH FAIL MESSAGES REMAINED. DUE TO FAULT 27030650FCS UPPER RUDDER PCU 'HYDRAULIC #1 LO PRESSURE' CONDITION  LOGGED IN MDC COMPLIED WITH FIRST STEP IAW FIM OF HYD 1 LO PRESS AND FOUND QUICK DISCONNECT FITTING AT HYDRAULIC PRESSURE LINE TO ENGINE FIREWALL COMING OFF OF EDP ON THE #1 ENGINE TO BE DAMAGED.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE OFF OF #1 ENGINE EDP IAW GELMM.  OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.  NO BRAKE LH/RH FAIL MESSAGES.
